# SDR 99ZZZX2712

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush
- Part number: ALV10125
- Condition: Worn
- Location: Alternator
- Component: Prestolite, ALV9510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THIS IS THE SECOND INSTANCE OF FAILURE OF PMA'D BRUSHES FAILING TO GIVE SATISFACATORY TIME IN SERVICE.  ONE BRUSH WAS WORN DOWN, SO NO SPRING TENSION WAS EXERTED TO BRUSH.  LESS THAN 25 HOURS SINCE OVERHAUL.  PREVIOUS CASE BRUSHES LASTED APPROX 50 HOURS.  THE SLIP RINGS SHOWED NO BURNING AND WERE 200 PERCENT POLISHED PER OHM.  THOSE BRUSHES ARE CONTOURED AND RUN IN FOR 100 PERCENT CONTACT BEFORE RETURN TO SERVICE.
